# SDR ASAA2018031323863

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 14,845 hours, 4,982 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 2 DISPLAYS FAIL IN BOTH ACTIVE AND STBY, WHEN SELECTED ON COMM SELECTOR PANELS.  ACFT GROUNDED.  PERFORMED AMM 23-11-00-710-801. CHECKED GOOD. NO FAULT NOTED. OPS NORMAL.
